# SDR UALA2011121206776

- Difficulty date: December 9, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 44,898 hours, 18,066 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Fmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T-S ENG TO FADEC STATUS MESSAGE.  FOUND 5 DAMAGED CABLES AT 6 O'CLOCK POS LEADING TO FMU.  REPLACED WIRE HARNESS.   ROUTED WIRE BUNDLE TO CORRECT POSITION.  CLAMPED AND TIE WRAPPED BUNDLE.
